Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Charleston, WV

May 19, 20176 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at May 19, 2017, 6:19 PM EDT for 6 counties in Ohio. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 6:19 PM EDT (22:19 UTC)
Expired
May 19, 2017, 7:15 PM EDT
In force
56 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Athens County, OH, Jackson County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:31 PM EDTHAIL 0.7E Glenford, OHPUBLIC REPORTED PEA TO DIME SIZE HAIL
May 19, 6:45 PM EDTTSTM WND DMGNew Lexington, OHTREE DOWN IN TOWN OF JUNCTION CITY BLOCKING ROADWAY
May 19, 7:00 PM EDTTSTM WND DMGNew Lexington, OHTREE DOWN BLOCKING ROADWAY IN SHAWNEE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:13 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS51 KRLX 192219
SVRRLX
OHC009-079-105-115-127-163-192315-
/O.NEW.KRLX.SV.W.0043.170519T2219Z-170519T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
619 PM EDT FRI MAY 19 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meigs County in southeastern Ohio...
  Perry County in southeastern Ohio...
  Northern Jackson County in southeastern Ohio...
  Western Morgan County in southeastern Ohio...
  Western Athens County in southeastern Ohio...
  Vinton County in southeastern Ohio...

* Until 715 PM EDT

* At 618 PM EDT, severe thunderstorms were located along a line
  extending from near Thornport to 6 miles northwest of Waverly,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Athens, Wellston, Nelsonville, New Lexington, Glouster,
  McConnelsville, Mcarthur, Somerset, Albany, Shawnee, Lake Hope
  State Park, Perry State Forest, Thornport, Crooksville, Chauncey,
  Thornville, Hamden, Junction City, New Straitsville and Malta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3913 8229 3913 8279 3937 8275
      3940 8251 3939 8229 3947 8228 3947 8217
      3956 8216 3960 8238 3974 8236 3974 8241
      3983 8240 3985 8247 3992 8241
TIME...MOT...LOC 2218Z 265DEG 31KT 3995 8233 3920 8304 

HAIL...1.00IN
WIND...60MPH
 
$$

17
3 follow-up statements
108 
WWUS51 KRLX 192248
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
648 PM EDT FRI MAY 19 2017

OHC079-192257-
/O.CAN.KRLX.SV.W.0043.000000T0000Z-170519T2315Z/
Jackson OH-
648 PM EDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
southeastern Ohio.

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3913 8229 3914 8254 3918 8254
      3921 8276 3937 8275 3937 8252 3940 8251
      3939 8229 3947 8228 3947 8217 3956 8216
      3960 8238 3974 8236 3985 8239 3992 8227
TIME...MOT...LOC 2247Z 265DEG 31KT 3997 8204 3922 8275 

$$

OHC009-105-115-127-163-192315-
/O.CON.KRLX.SV.W.0043.000000T0000Z-170519T2315Z/
Meigs OH-Perry OH-Morgan OH-Athens OH-Vinton OH-
648 PM EDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN MEIGS...PERRY...WESTERN MORGAN...WESTERN ATHENS AND
VINTON COUNTIES...

At 647 PM EDT, severe thunderstorms were located along a line
extending from near North Zanesville to 13 miles northwest of
Wellston, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Athens, Wellston, Nelsonville, New Lexington, Glouster,
McConnelsville, Mcarthur, Somerset, Albany, Shawnee, Lake Hope State
Park, Perry State Forest, Crooksville, Chauncey, Hamden, Junction
City, New Straitsville, Malta, Corning and Buchtel.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3913 8229 3914 8254 3918 8254
      3921 8276 3937 8275 3937 8252 3940 8251
      3939 8229 3947 8228 3947 8217 3956 8216
      3960 8238 3974 8236 3985 8239 3992 8227
TIME...MOT...LOC 2247Z 265DEG 31KT 3997 8204 3922 8275 

HAIL...1.00IN
WIND...60MPH
 
$$

13
454 
WWUS51 KRLX 192304
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
704 PM EDT FRI MAY 19 2017

OHC105-163-192313-
/O.CAN.KRLX.SV.W.0043.000000T0000Z-170519T2315Z/
Meigs OH-Vinton OH-
704 PM EDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEIGS AND VINTON
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
southeastern Ohio.

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3937 8206 3939 8229 3947 8228
      3947 8217 3956 8216 3960 8238 3974 8236
      3985 8239 3992 8227
TIME...MOT...LOC 2303Z 265DEG 31KT 3998 8186 3923 8257 

$$

OHC009-115-127-192315-
/O.CON.KRLX.SV.W.0043.000000T0000Z-170519T2315Z/
Perry OH-Morgan OH-Athens OH-
704 PM EDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PERRY...WESTERN MORGAN AND NORTHWESTERN ATHENS COUNTIES...

At 703 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of New Concord to near Mcarthur, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Nelsonville, New Lexington, Glouster, McConnelsville, Somerset,
Shawnee, Perry State Forest, Crooksville, Chauncey, Junction City,
New Straitsville, Malta, Corning, Buchtel, Jacksonville, Murray City,
Trimble, Glenford, Hemlock and Rendville.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3937 8206 3939 8229 3947 8228
      3947 8217 3956 8216 3960 8238 3974 8236
      3985 8239 3992 8227
TIME...MOT...LOC 2303Z 265DEG 31KT 3998 8186 3923 8257 

HAIL...1.00IN
WIND...60MPH
 
$$

17
800 
WWUS51 KRLX 192314
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
714 PM EDT FRI MAY 19 2017

OHC009-115-127-192323-
/O.EXP.KRLX.SV.W.0043.000000T0000Z-170519T2315Z/
Perry OH-Morgan OH-Athens OH-
714 PM EDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR PERRY...WESTERN MORGAN AND
NORTHWESTERN ATHENS COUNTIES WILL EXPIRE AT 715 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
southeastern Ohio.

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8170 3937 8206 3939 8229 3947 8228
      3947 8217 3956 8216 3960 8238 3974 8236
      3985 8239 3992 8227
TIME...MOT...LOC 2313Z 265DEG 31KT 3999 8178 3924 8249 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:22 PM EDT, 57 minutes earlier.

Area forecast discussion, May 19, 5:22 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
522 PM EDT Fri May 19 2017

.SYNOPSIS...
Cold front moves in from the west tonight, and then lifts back
north, keeping area unstable this weekend. A new cold front
crosses from the west Sunday night. High pressure Monday night.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 515 PM Friday

Surface low pressure located just northwest of the CWA with a
cold front extending south-southwestward from it, eventually
tailing back to the southwest through the lower Ohio River
Valley as of 5 PM.

CAPE values were up around 2500 J/kg ahead of the storms but the
shear was largely north of the low pressure center and most of
the storms. However, 15 to 20 kts h85 flow and 25 to 30 kts
mean h85-h5 flow could still support some storm organization.

Adjusted PoPs, clouds and thunder to better reflect line of
storms along cold front traversing east across the area
overnight. Severe weather wording added where watch 247 is in
effect until 11 pm over much of the middle Ohio Valley, then
the intensity and coverage decrease overnight.

As of 205 PM Friday...

The convection that moved into the southern CWA this morning
has completely disrupted the overall synoptic setup, so there is
some disarray to the activity this afternoon and what is
expected later tonight. Got a mesohigh developed where the
decaying convection/stratiform rain shield resides from the
morning activity, with a northerly moving outflow boundary
sparking the next round of convection across the northern tier.
This has made the warm front over the area all but impossible to
locate. The cool mesohigh has either made a pocket within the
warm sector that is trying to move north, or it is holding up
the front. Either way, modification of what is left over of
heating today could be enough to get another round of isolated
convection into the evening as the synoptic flow of the warm
sector gets going again.

High res models indicating another wave of activity moving in
from the northwest heading into early tonight, so ramp the POPs
up to likely in this area. Overall the activity has remained
largely below severe limits, and expect that trend to continue,
although given the slight risk that was extended into the area,
isolated severe cannot be ruled out. Flow aloft still remains a
limiting factor here. Will need to watch the coal fields for
additional rain with well over an inch falling earlier this
morning.

&&

.SHORT TERM /SATURDAY NIGHT/...
As of 230 PM Friday...

Saturday night will feature a lifting warm front to the
northeast. Showers and thunderstorms will be possible during
this time. Any storm that does move across the area will be capable
of heavy rain. Additional rain will accompany the cold front on
Sunday. As the frontal system moves east, rainfall will
diminish during the overnight hours Sunday. Areas that have
already received heavy rainfall from Friday morning and
afternoons storms should be closely monitored for potential
flash flooding during this weekend.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 230 PM Friday...

A period of cooler and drier air will follow the exiting cold
front early Monday. However, the chances for rain return by
midweek with the next frontal system. Temperatures will return
to a more seasonable level during this period.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

Low confidence aviation forecast given the decaying convection
over southern West Virginia and new convection firing across the
northern terminals. Nature of it is scattered, and the life
cycles of storms that form have been relatively short over the
last hour, so this makes the prevailing conditions tricky.
Storms are out there and near terminals, and have done my best
to get the sites that could see TSRA into TEMPOs over the next
few hours.

Expecting partial clearing tonight with lingering mid to high
level clouds in place, but with rain, added fog to the mix.
There could be many factors in play here that could thwart that
potential however, which adds to the lower than normal
confidence for this issuance. As with any thunderstorm type
activity, the mesoscale activity is going to be changing the
larger scale environment for tonight.

For the ongoing storms, some AMD may be necessary.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...

FORECAST CONFIDENCE: Low.

ALTERNATE SCENARIOS: Amendments likely for changing environments
from thunderstorm/rain passage.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    L
EKN CONSISTENCY  H    H    H    H    H    H    H    M    M    L    L    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    L    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L

AFTER 18Z SATURDAY...
Isolated IFR possible in showers and thunderstorms through
Sunday with afternoon timeframe most likely occurrence.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/26/TRM
NEAR TERM...TRM/26
SHORT TERM...JB
LONG TERM...JB
AVIATION...26
Hazardous weather outlook, May 19, 3:30 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
330 PM EDT Fri May 19 2017

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>028-030>034-
039-040-515>526-201930-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-Braxton-Lewis-
Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
330 PM EDT Fri May 19 2017

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia, and portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia, southern West Virginia and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ066-067-075-076-083>086-WVZ007>011-016>020-029-201930-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Gilmer-
330 PM EDT Fri May 19 2017

...SEVERE THUNDERSTORM WATCH 247 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 19, 1:16 PM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
116 PM EDT FRI MAY 19 2017

OHZ075-083>085-191745-
Jackson-Athens-Meigs-Vinton-
116 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MEIGS...
NORTHEASTERN JACKSON...SOUTHWESTERN ATHENS AND EASTERN VINTON
COUNTIES...

At 115 PM EDT, a strong thunderstorm was located near Wellston,
moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Jackson, Wellston, Mcarthur, Albany, Lake Hope State Park, Hamden,
Zaleski, Wilkesville, Radcliffe and Carpenter.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3939 8235 3926 8206 3903 8238 3904 8243
      3898 8244 3894 8250 3902 8263 3939 8241
TIME...MOT...LOC 1715Z 214DEG 34KT 3904 8251

09
Special weather statement, May 19, 5:55 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
555 PM EDT FRI MAY 19 2017

OHZ066-192230-
Perry-
555 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

At 554 PM EDT, a strong thunderstorm was located over Hebron, or near
Heath, moving east at 25 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Somerset, Perry State Forest, Thornport, Harbor Hills, Crooksville,
Thornville and Glenford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3993 8242 3992 8241 3991 8217 3982 8217
      3981 8207 3971 8210 3978 8240 3983 8240
      3984 8247 3993 8246
TIME...MOT...LOC 2154Z 281DEG 22KT 3997 8248

17

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:16 PM EDTSpecial Weather StatementRLXJackson, Vinton29 min
May 19, 1:19 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Meigs, Vinton26 min
May 19, 5:55 PM EDTSpecial Weather StatementRLXPerry35 min
May 19, 7:15 PM EDTSpecial Weather StatementRLXMorgan, Washington30 min
May 19, 7:43 PM EDTSpecial Weather StatementRLXGallia, Lawrence32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.